# SDR SWAA073143

- Difficulty date: June 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N504SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24181
- Aircraft time: 54,961 hours, 55,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Condition: Debonded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND RIGHT WING OUTBOARD T/E AFT FLAP UPPER SKIN DISBONDED AT INBOARD END.  REPAIRED FLAP PER SRM.
